# SDR C2XA07IA131

- Difficulty date: June 5, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 12,975 hours, 17,113 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2598, THE CREW REPORTED  A LOUD NOISE AND VIBRATION IN THE NOSE ARE DURING CRUISE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NLG UPLOCK BOX PROXIMITY SENSOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
